# SDR C2XA10RI036

- Difficulty date: March 12, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 23,077 hours, 17,510 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3073 - EWR - FLIGHT CREW REPORTED STRONG SMELL NOTICEABLE IN PAST HALF OF ACFT CABIN.  EWR MX PERFORMED OPERATIONAL CHECK OF THE PACKS AND PERFORMED CABIN CONTAMINATION TROUBLESHOOTING CHART SUCCESSFULLY - NO SMELL NOTED.  ACFT WAS APPROVED TO RETURN TO SERVICE.
